It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Over the past 3 years I have taken both Ortho Tri Cyclen and Tri Sprintec. Both seemed to work about the same to me, both reduced my sex drive noticeably, both pills regulated my cycle and reduced cramps beautifully, and neither pill caused any sort of change to my weight or breast size.

I started the pill at 104lbs and stayed around that weight the entire time (before anyone worries, I'm 5'3", 21 years old and very petite. My weight fluctuates from 99-104 lbs.) and my breasts were at a 34 B at the start as well.

I stopped taking birth control altogether nearly 3 months ago and I have just started to notice my sex drive trickling back in. I never had a high sex drive to begin with, but I now realize the BC certainly didn't help all those years. Now that I've stopped, instead of being in the mood a couple of times per month, I am in the mood one or two times per week. This is a huge change for me and I'm happy I can begin to enjoy sex again. It [I]NEVER[/I] occurred to me that it could've been the BC making me less interested in sex. I quit the pill to save some money and this was a welcome discovery that came along with it.
But the strange part that I've been dying to get to is that contrary to most stories I've read, my weight has not changed (sitting at 102lbs. at the moment) and my breasts have actually [I]grown[/I] a cup size since stopping birth control. I now fit perfectly into a 32 D. My tops are filling out a little bit nicer than they were before. No complaints here, but I've never read about any other woman who has experienced her breasts growing after quitting the pill. (And before anyone suggests it, no, there is no chance that I am pregnant. My boyfriend is unable to have children.)
On the downside, I am experiencing a bit more acne than normal (nothing serious though, just small bumps under my bangs on my forehead) and my periods are back to being 6 days long and extremely painful. But from what I've researched this is all normal.

Has anyone else experienced unexpected reactions to starting or stopping birth control?





All times are GMT -7. The time now is 02:33 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!